# SDR UPS01M37186

- Difficulty date: October 19, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN REF M 224780 LT ESCAPE SLIDE BOTTLE LOW LIGHT WILL NOT TEST.  REMOVED AND REPLACED BATTERIES FOR LOW PRESS TEST LIGHT IAW 25-61-01, CHECKS GOOD.
